Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

I have been prescribed to take it for three months following urisepsis. Is it safe to take Martifur ?

I have been prescribed to take it for three months following urisepsis now I am back from hospital doctor is it safe to take mart fur for so long
Asked On : Sat, 18 Jun 2011
Answers:  1 Views:  371
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi welcome,
martifar must be taken with food and can cause bleeding in the stomach, vomiting and other gastrointestinal disruptions if these warnings are not adhered to.
it has no other side effects.
you can also take some vitamin b tablets
thanking you
Answered: Sat, 18 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor